Discussion in 'Fibromyalgia Main Forum' started by crickett, Dec 17, 2011.

  1. crickett

    crickett New Member

    Finally got my ultrasound results back from hospital. Test showed thyroid was normal . But I have been experiencing migraines every day for the last 6 weeks since stoping thyroid med.ask dr if it could be a side affect from stopping armour cold turkey she said no . She put me on cortef thursday 5 mg to try it makes me feel a little loopy and dulls some pain . But then I developed a sinus infection 2 . I want to go back on my armour just 2 see if it helps my headaches . Don't remember having headaches this bad and that long of a time . But dr wants to do 1 thing at a time. Been on thyroid meds 8 years always did blood labs . Now ultrasound shows fine . Just want relief . What to do?
  2. Mikie

    Mikie Moderator

    For the headaches and lack of answers. I don't have any answers for you but just wanted you to know I care and am sending up a prayers.

    Love, Mikie
  3. nanna4550

    nanna4550 New Member

    I used to get migranes a lot. I took midrin for them and this helped. Since I stopped taking antidepressants they have stopped. At the time I didn't consider that maybe one of my medications was causing the migranes. My doctor kept saying to drink more water. I hope you get relief soon.